# SDR UPS97822259

- Difficulty date: February 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 99
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, FRAME CRACKED STA 99 LONGERON 25L.  CUTOUT DAMAGED AREA, FABRICATED AND INSTALLED REPAIR ANGLE AT STA 99 STR 25L IAW DHC SK-748-234A REF ENGR FILE NR DC8-53-1749.
